# SDR MZZA2009040900044

- Difficulty date: April 7, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 32,898 hours, 12,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 887 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DAMAGE FOUND FWD OF FUSELAGE STA 887, DAMAGE IS 14 INCHES LONG AND EXTENDS ACROSS S25L, AREA JUST AFT OF TOILET SERVICE.  CUTOUT DAMAGE AND REPAIRED PER ECRA 5330-03901.  SEE L/P 4320700 FOR DIP STATUS.
